# SDR SWAA2012100508286

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,248 hours, 26,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LANYARD LOOSE FROM HOLDER.  SECURED LANYARD PER AMM.
